Alert archive / Mississippi / River Flood Warnings in 2022
River Flood Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 22, 2022, 9:08 PM CDT for Simpson County, Mississippi. It took effect at Mar 24, 2022, 7:00 AM CDT. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2022, 9:08 PM CDT (02:08 UTC)
- In effect from
- Mar 24, 2022, 7:00 AM CDT
- Expired
- Mar 24, 2022, 10:28 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 37 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Strong River at D'lo (DLAM6).
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02487500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
777
WGUS44 KJAN 230208
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
908 PM CDT Tue Mar 22 2022
...The National Weather Service in Jackson MS has issued a Flood
Warning for the following rivers in Mississippi...
Strong River At D'lo affecting Simpson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Wednesday morning at 915 AM CDT.
&&
MSC127-231415-
/O.NEW.KJAN.FL.W.0049.220324T1200Z-220325T0600Z/
/DLAM6.1.ER.220324T1200Z.220324T1200Z.220324T1200Z.NO/
908 PM CDT Tue Mar 22 2022
...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING TO LATE THURSDAY
NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Strong River At D'lo.
* WHEN...From Thursday morning to late Thursday night.
* IMPACTS...At 25.0 feet, Water begins backing up into Sellers Creek
in Mendenhall.
* ADDITIONAL DETAILS...
- At 8:45 PM CDT Tuesday the stage was 17.7 feet.
- Forecast...The river is expected to rise to a crest of 25.0
feet Thursday morning.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Strong River
D'lo 25.0 17.7 Tue 8 pm CDT 24.5 24.8 21.9
&&
LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
3189 8989 3182 9005
$$
23 follow-up statements
698
WGUS84 KJAN 231421
FLSJAN
Flood Statement
National Weather Service Jackson MS
921 AM CDT Wed Mar 23 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Strong River At D'lo affecting Simpson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 9 PM CDT.
&&
MSC127-240230-
/O.EXT.KJAN.FL.W.0049.220324T1200Z-220325T1200Z/
/DLAM6.1.ER.220324T1200Z.220324T1200Z.220324T1800Z.NO/
921 AM CDT Wed Mar 23 2022
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Strong River At D'lo.
* WHEN...From Thursday morning to Friday morning.
* IMPACTS...At 25.0 feet, Water begins backing up into Sellers Creek
in Mendenhall.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Wednesday the stage was 21.6 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 25.0 feet tomorrow morning.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Strong River
D'lo 25.0 21.6 Wed 8 am CDT 25.0 22.8 17.7
&&
LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
3189 8989 3182 9005
$$
2279
WGUS84 KJAN 240144
FLSJAN
Flood Statement
National Weather Service Jackson MS
844 PM CDT Wed Mar 23 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Strong River At D'lo affecting Simpson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Thursday morning at 9 AM CDT.
&&
MSC127-241345-
/O.CON.KJAN.FL.W.0049.220324T1200Z-220325T1200Z/
/DLAM6.1.ER.220324T1200Z.220324T1200Z.220324T1800Z.NO/
844 PM CDT Wed Mar 23 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THURSDAY MORNING TO FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Strong River At D'lo.
* WHEN...From Thursday morning to Friday morning.
* IMPACTS...At 25.0 feet, Water begins backing up into Sellers Creek
in Mendenhall.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Wednesday the stage was 23.3 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 25.0 feet tomorrow morning.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Strong River
D'lo 25.0 23.3 Wed 7 pm CDT 24.7 20.4 15.6
&&
LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
3189 8989 3182 9005
$$
2924
WGUS84 KJAN 241528
FLSJAN
Flood Statement
National Weather Service Jackson MS
1028 AM CDT Thu Mar 24 2022
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Strong River At D'lo affecting Simpson County.
MSC127-241630-
/O.CAN.KJAN.FL.W.0049.000000T0000Z-220324T1528Z/
/DLAM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT Thu Mar 24 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Strong River At D'lo.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Thursday the stage was 23.5 feet.
- Forecast...The river has crested a foot below flood stage and
is expected to fall to 9.1 feet by Sunday morning.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Strong River
D'lo 25.0 23.5 Thu 9 am CDT 17.9 12.2 8.2
&&
LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
3189 8989 3182 9005
$$
2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 22, 7:12 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 22, 7:12 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
712 PM CDT Tue Mar 22 2022
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
A mixed bag of flight categories ongoing this evening as locations
try to improve flight conditions following today's thunderstorms
and severe weather. Most sites should improve to at least MVFR
overnight and improve to VFR by tomorrow afternoon. Winds will be
out of the west southwest around 10-15kts tomorrow and gusts to
25kts at times through the afternoon. /28/
&&
.DISCUSSION...
In the short-term, we continue to watch a line of severe
thunderstorms moving through the far eastern portions of our
forecast area - clearing east-central and northeast MS in the next
1 to 2 hours, and lingering in southeast MS through 6 or 7 PM.
Several tornadoes have occurred already with this line of storms
today, and a Tornado Watch will continue for these storms into
early this evening. Gusty winds east of the line have persisted
into the afternoon, but convective elements are quickly becoming
the dominant concern in those areas. The remainder of the Wind
Advisory will be cancelled shortly. Heavy rain will linger as the
squall line stalls out some in southeastern Mississippi, and a
Flash Flood Watch remains in effect into this evening. Tornado
Watch and Flash Flood Watch areas will also continue to be trimmed
as the threats end this afternoon and evening. In the wake of
this system, a cold front will finally clear our forecast area and
bring in cooler, drier air from the west. Gusts in the 20-25 mph
range will be possible through the day tomorrow.
Wednesday Night through Tuesday:
In the longer term, the forecast still remains quieter. It will
be dry through the period with cooler than normal temperatures
through Saturday night. Near normal temperatures are expected
Sunday with warmer than normal temperatures Sunday night through
Monday night. Several shortwaves will round the base of the
closed low as it slowly lifts out to the northeast through Friday
only to be replaced by another closed low swinging across the
Great Lakes region through Saturday. As a result our winds aloft
will remain out of the northwest until Monday. At the surface,
high pressure will remain to our west and north helping to keep
the Gulf "closed" until Sunday night - when a surface high will
become centered to our east and a surface low develops to our
west. This will result in return flow back across our region going
into Monday helping to provide the warmer temperatures. The next
chance for rain will approach from the west by the middle of next
week with another low pressure system developing in the
southwestern CONUS. /22/NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 47 62 41 67 / 79 5 0 3
Meridian 54 67 41 68 / 92 5 0 5
Vicksburg 46 62 41 67 / 30 5 0 2
Hattiesburg 54 67 42 71 / 90 5 1 5
Natchez 46 62 41 67 / 28 5 0 1
Greenville 46 58 41 62 / 24 5 1 3
Greenwood 47 58 41 63 / 58 5 0 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 1 AM CDT Wednesday for MSZ039-045-046-050>052-
055>058-063>066-072>074.
LA...None.
AR...None.
&&
28Hazardous weather outlook, Mar 22, 4:15 PM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 415 PM CDT Tue Mar 22 2022 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>028-034>036- 040>042-047-053-232115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo-Warren-Claiborne- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ032-061-232115- Choctaw-Franklin MS- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms capable of producing damaging wind gusts will be possible through late this afternoon, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ026-MSZ029-232115- Concordia-Webster- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of northeast Louisiana, and north central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms with damaging wind gusts will be possible through late this afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ031-232115- Lowndes- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through early this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ030-033-038-232115- Clay-Oktibbeha-Winston- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely and tornadoes are possible through early this evening. Some thunderstorms may produce damaging winds up to 70 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ037-044-049-054-060-232115- Attala-Leake-Rankin-Copiah-Adams- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms with damaging wind gusts will be possible through late this afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ039-046-051-052-057-058-065-066-072>074-232115- Noxubee-Kemper-Newton-Lauderdale-Jasper-Clarke-Covington-Jones- Marion-Lamar-Forrest- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through early this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are likely through this evening, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ045-050-055-056-062>064-232115- Neshoba-Scott-Simpson-Smith-Lincoln-Lawrence-Jefferson Davis- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely and tornadoes are possible through early this evening. Some thunderstorms may produce damaging winds up to 70 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are likely through this evening, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ043-048-059-232115- Madison MS-Hinds-Jefferson- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Mar 22, 8:45 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
845 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO TOOMSUBA 32.41N 88.51W
03/22/2022 LAUDERDALE MS STORM CHASER
MULTIPLE REPORTS OF A TORNADO CROSSING
I-20/59 AT THE TOOMSUBA EXIT.
&&
DLLocal storm report, Mar 22, 8:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG CAMDEN 32.78N 89.84W
03/22/2022 MADISON MS PUBLIC
TREES DOWN IN CAMDEN.
&&
TWLocal storm report, Mar 22, 8:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG GREENWOOD 33.52N 90.18W
03/22/2022 LEFLORE MS BROADCAST MEDIA
MULTIPLE UTILITY POLES SNAPPED.
&&
DLLocal storm report, Mar 22, 9:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
901 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM NON-TSTM WND GST 5 NE DIXIE 31.27N 89.25W
03/22/2022 M52 MPH FORREST MS ASOS
&&
DLLocal storm report, Mar 22, 9:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND GST 3 NNE RAYMOND 32.30N 90.41W
03/22/2022 M52 MPH HINDS MS AWOS
OBSERVED AT JVW AIRPORT.
&&
DLLocal storm report, Mar 22, 9:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
907 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM TSTM WND DMG MORGAN CITY 33.38N 90.35W
03/22/2022 LEFLORE MS PUBLIC
SOCIAL MEDIA REPORT OF TREES DOWN IN THE
MORGAN CITY AREA.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 10:46 PM CDT | River Flood Warning | JAN | Clarke | 3 days |
Nearby
River Flood Warnings in Mississippi, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.